Citation: Anonymous sychonaut. "I'm Feeling a Buzz Similar to Gaba Substances: An Experience with Kava (exp115102)". Erowid.org. Jan 15, 2021. erowid.org/exp/115102
I wanted to get high by taking 6 250mg capsules [30% kavalactones] kava capsules. Each capsule had 75mg kava in it.
Consumed 450mg of kava by capsules
Colors were a little stronger, could be placebo
T+60m - 120m
Slight loss of motor control. My sense of humor increases: I frequently laugh. I'm feeling a buzz similar to gaba substances like phenibut, gabapentin or alcohol. My body is a little more heavy. Seeing very subtle vibrating vision and also very subtle visual snow. I feel euphoric. Also I have audio distortions - similar to nitrous oxide, but about 8 times weaker. Feeling hard to describe spontaneus body sensations. I'm more lazy and spend more time on couch than usual. Apetite increases, but I don't eat much because of light nausea which is also kava effect. I heard that after kava eyes could be red - I go to see myself in the mirror: eyes are slightly yellow - but they were probably a little yellow before I even took kava.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.